Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 96, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 5, 2015, 3:13 AM CST. It took effect at Nov 5, 2015, 12:00 PM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2015, 3:13 AM CST (09:13 UTC)
- In effect from
- Nov 5, 2015, 12:00 PM CST
- Expired
- Nov 6, 2015, 3:24 PM CST
- In force
- 27 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
192 WHUS73 KMKX 050913 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 313 AM CST THU NOV 5 2015 ...INCREASING SOUTH WINDS TODAY... .SOUTH WINDS WILL INCREASE AHEAD OF LOW PRESSURE NEAR LAKE SUPERIOR. THE WINDS WILL CONTINUE TO INCREASE TONIGHT AHEAD OF AN APPROACHING STRONG COLD FRONT. BRISK WEST WINDS ARE THEN EXPECTED DURING THE EARLY MORNING HOURS FRIDAY BEHIND THE COLD FRONT. LMZ643-644-051715- /O.NEW.KMKX.SC.Y.0096.151105T1800Z-151106T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 313 AM CST THU NOV 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 PM CST FRIDAY. * WINDS: SOUTH RISING TO 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS BY NOON. SOUTH WIND 15 TO 25 KNOTS VEERING SOUTHWEST AFTER MIDNIGHT...THEN BECOMING WEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS EARLY FRIDAY MORNING INTO FRIDAY AFTERNOON. * WAVES: WAVES 1 TO 3 FEET BUILDING TO 3 TO 4 FEET IN THE LATE MORNING AND AFTERNOON. WAVES BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-051715- /O.NEW.KMKX.SC.Y.0096.151105T2000Z-151106T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 313 AM CST THU NOV 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 PM CST FRIDAY. * WINDS: SOUTH RISING TO 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS THIS AFTERNOON. SOUTH WIND 15 TO 25 KNOTS VEERING SOUTHWEST AFTER MIDNIGHT...THEN BECOMING WEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS EARLY FRIDAY MORNING INTO FRIDAY AFTERNOON. * WAVES: WAVES 1 TO 3 FEET BUILDING TO 2 TO 4 FEET IN THE AFTERNOON. WAVES BUILDING TO 3 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
6 follow-up statements
711 WHUS73 KMKX 051538 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 AM CST THU NOV 5 2015 ...INCREASING SOUTH WINDS TODAY... .SOUTH WINDS WILL INCREASE AHEAD OF LOW PRESSURE NEAR LAKE SUPERIOR. THE WINDS WILL CONTINUE TO INCREASE TONIGHT AHEAD OF AN APPROACHING STRONG COLD FRONT. BRISK WEST WINDS ARE THEN EXPECTED DURING THE EARLY MORNING HOURS FRIDAY BEHIND THE COLD FRONT. LMZ643-644-052345- /O.CON.KMKX.SC.Y.0096.151105T1800Z-151106T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 938 AM CST THU NOV 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY... * WINDS: SOUTH RISING TO 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS BY NOON. SOUTH WIND 15 TO 25 KNOTS VEERING SOUTHWEST AFTER MIDNIGHT...THEN BECOMING WEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS EARLY FRIDAY MORNING INTO FRIDAY AFTERNOON. * WAVES: WAVES 1 TO 3 FEET BUILDING TO 3 TO 4 FEET IN THE LATE MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-052345- /O.CON.KMKX.SC.Y.0096.151105T2000Z-151106T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 938 AM CST THU NOV 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 PM CST FRIDAY... * WINDS: SOUTH RISING TO 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS THIS AFTERNOON. SOUTH WIND 15 TO 25 KNOTS VEERING SOUTHWEST AFTER MIDNIGHT...THEN BECOMING WEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS EARLY FRIDAY MORNING INTO FRIDAY AFTERNOON. * WAVES: WAVES 1 TO 3 FEET BUILDING TO 2 TO 4 FEET IN THE AFTERNOON. WAVES BUILDING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
066 WHUS73 KMKX 052046 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 246 PM CST THU NOV 5 2015 ...SOUTH WINDS AHEAD OF FRONT...GUSTY WEST WINDS IN ITS WAKE... .GUSTY SOUTH WINDS WILL CONTINUE INTO THIS EVENING AHEAD OF LOW PRESSURE NEAR LAKE SUPERIOR. THE WINDS WILL CONTINUE TO INCREASE TONIGHT AHEAD OF AN APPROACHING STRONG COLD FRONT. BRISK WEST WINDS ARE THEN EXPECTED DURING AT LEAST THE MORNING HOURS FRIDAY BEHIND THE COLD FRONT. LMZ643-644-060500- /O.CON.KMKX.SC.Y.0096.000000T0000Z-151106T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 246 PM CST THU NOV 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY... * WINDS: SOUTH 15 TO 25 KNOTS BECOMING WEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS EARLY FRIDAY MORNING INTO FRIDAY AFTERNOON. * WAVES: WAVES 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-060500- /O.CON.KMKX.SC.Y.0096.000000T0000Z-151106T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 246 PM CST THU NOV 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY... * WINDS: SOUTH WIND TO 30 KNOTS BECOMING WEST 15 TO 25 KNOTS AFTER MIDNIGHT. * WAVES: WAVES 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
063 WHUS73 KMKX 060341 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 941 PM CST THU NOV 5 2015 ...SOUTH WINDS AHEAD OF FRONT...GUSTY WEST WINDS IN ITS WAKE... .GUSTY SOUTH WINDS WILL TURN WEST BEHIND A COLD FRONT THAT SWEEPS ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN EARLY FRIDAY MORNING BEFORE DAWN. THE BRISK WEST WINDS ARE THEN EXPECTED TO CONTINUE INTO THE EARLY AFTERNOON FRIDAY. LMZ643-644-061145- /O.CON.KMKX.SC.Y.0096.000000T0000Z-151106T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 941 PM CST THU NOV 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY... * WINDS: SOUTH 15 TO 25 KNOTS BECOMING WEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS EARLY FRIDAY MORNING INTO FRIDAY AFTERNOON. * WAVES: WAVES 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-061145- /O.CON.KMKX.SC.Y.0096.000000T0000Z-151106T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 941 PM CST THU NOV 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY... * WINDS: SOUTH WIND TO 30 KNOTS BECOMING WEST 15 TO 25 KNOTS AFTER MIDNIGHT. * WAVES: WAVES 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
811 WHUS73 KMKX 060904 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 304 AM CST FRI NOV 6 2015 ...BRISK WEST WINDS TODAY... .BRISK WEST WINDS ARE EXPECTED TODAY DUE TO STRONG LOW PRESSURE CENTERED NEAR JAMES BAY CANADA. THE WINDS WILL DIMINISH LATE TODAY AS HIGH PRESSURE BUILDS INTO THE MID MISSISSIPPI VALLEY. LMZ643>646-061715- /O.EXT.KMKX.SC.Y.0096.000000T0000Z-151107T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 304 AM CST FRI NOV 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: WEST WIND TO 30 KNOTS BECOMING WEST 15 TO 25 KNOTS THIS AFTERNOON. * WAVES: WAVES 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
492 WHUS73 KMKX 061529 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 929 AM CST FRI NOV 6 2015 ...BRISK WEST WINDS TODAY... .BRISK WEST WINDS WILL CONTINUE TODAY DUE TO STRONG LOW PRESSURE CENTERED NEAR JAMES BAY CANADA. THE WINDS WILL DIMINISH LATE TODAY AS HIGH PRESSURE BUILDS INTO THE MIDDLE MISSISSIPPI RIVER VALLEY. LMZ643>646-062330- /O.CON.KMKX.SC.Y.0096.000000T0000Z-151107T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 929 AM CST FRI NOV 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: WEST WIND 15 TO 20 KNOTS WITH GUSTS AROUND 25 KNOTS. * WAVES: WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
991 WHUS73 KMKX 062124 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 PM CST FRI NOV 6 2015 ...WEST WINDS WEAKENING INTO THIS EVENING...THEN GUSTY NORTHWEST WINDS EXPECTED SATURDAY... .WIND GUSTS HAVE WEAKENED ACROSS THE NEARSHORE WATERS THIS AFTERNOON...AND WILL CONTINUE TO WEAKEN INTO THIS EVENING. THUS...THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT UNTIL 6 PM CST THIS EVENING HAS BEEN CANCELLED. NORTHWEST WINDS ARE EXPECTED TO BECOME GUSTY FROM MIDDLE MORNING THROUGH THE AFTERNOON ON SATURDAY...AS A TIGHT PRESSURE GRADIENT FORMS ACROSS THE REGION. THIS WILL BRING FREQUENT GUSTS TO 25 KNOTS ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. HIGH WAVES WILL REMAIN OVER THE OPEN WATERS. THE WINDS WILL SUBSIDE BY EARLY SATURDAY NIGHT. LMZ643>646-070530- /O.CAN.KMKX.SC.Y.0096.000000T0000Z-151107T0000Z/ /O.NEW.KMKX.SC.Y.0097.151107T1600Z-151108T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 324 PM CST FRI NOV 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY... ...SMALL CRAFT ADVISORY THAT WAS IN EFFECT UNTIL 6 PM CST THIS EVENING HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY. * WINDS: NORTHWEST WIND INCREASING TO 15 TO 20 KNOTS FROM MIDDLE MORNING SATURDAY THROUGH THE AFTERNOON HOURS. FREQUENT GUSTS TO 25 KNOTS ARE EXPECTED. * WAVES: WAVES 1 TO 2 FEET SATURDAY MORNING...BUILDING TO 2 TO 4 FEET IN THE AFTERNOON. WAVES WILL SUBSIDE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 3:01 AM CST, 12 minutes earlier.
Area forecast discussion, Nov 5, 3:01 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 AM CST THU NOV 5 2015
.TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.
THERE IS A LARGE TROUGH OVER THE ROCKIES. AN UPSTREAM KICKER NEAR
BRITISH COLUMBIA WILL EJECT A SHORTWAVE THAT WILL TRACK ACROSS
SOUTHERN WISCONSIN LATE TONIGHT. THE EJECTING 130 KNOT 250 MB
UPPER JET MAX IS FORECAST TO INCREASE TO 160 KNOTS OVER LAKE
MICHIGAN LATE TONIGHT. UPPER DIVERGENCE AND 700 MB UPWARD MOTION
INCREASE TODAY AND BECOMES STRONGER TONIGHT. JUST AHEAD OF THE
SHORTWAVE THE SOUTHWEST 700 MB WINDS INCREASE TO 60 KNOTS WITH 850
MB FLOW INCREASING TO 45 KNOTS THIS EVENING.
SOME LOW STRATUS EXPECTED THIS MORNING THAT MIXES OUT...BUT NEAR
THAT TIME 850 MB MOISTURE INCREASES...SO EVEN IF SOME BREAKS
DEVELOP...EXPECT A MOSTLY CLOUDY DAY.
FORECAST SOUNDINGS INDICATE A RATHER STRONG CAP AROUND 800 MB
WITH A DRY LAYER ABOVE THIS MORNING. MID LEVEL MOISTURE INCREASES
WITH ELEVATED CAPE AROUND 250 JOULES/KG LATE AFTERNOON. THE CAP IS
ELIMINATED DUE TO THE LIFT AND STRONG DYNAMICS THIS EVENING. CAPE
INCREASES AND BECOMES SURFACE BASED TO NEAR 350 JOULES/KG JUST
AHEAD OF THE ADVANCING COLD FRONT.
WITH THE STRONG LOW/MID LEVEL WINDS THE GUSTY WIND AND SMALL HAIL
FORECAST IS LIKELY AND THE MARGINAL SEVERE OUTLOOK OVER SOUTH
CENTRAL WISCONSIN LOOKS REASONABLE FOR LATE THIS EVENING AND
TONIGHT AS THE STRONG WINDS MAY MIX DOWN IN THE LINE OF
SHOWERS/THUNDERSTORMS THAT ARE EXPECTED. THE CAPE WEAKENS A LITTLE
FOR THE LATER FRONTAL PASSAGE SOUTHEAST.
.SHORT TERM...FRIDAY THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE
IS MEDIUM.
MODELS ARE IN GOOD AGREEMENT WITH STRONG COLD AIR ADVECTION
OCCURRING ACROSS THE AREA FRIDAY INTO FRIDAY NIGHT. TIGHT PRESSURE
GRADIENT FRIDAY WILL RESULT IN GUSTY WESTERLY WINDS. AREA FORECAST
SOUNDINGS FROM NAM/GFS SUGGEST STRATUS CLOUDS WILL PARTIALLY MIX
OUT AS THE DAY GOES ON. REMOVED POPS FROM EARLY FRIDAY
MORNING...AS ANY SHOWERS SHOULD BE WELL EAST OF THE AREA.
925 MB TEMPERATURE FIELDS FROM MODELS SUGGEST TEMPERATURES ONLY
RISING SLIGHTLY DURING THE DAY...INTO THE UPPER 40S TO AROUND 50.
LOWS FRIDAY NIGHT SHOULD DROP INTO THE MID 30S IN MOST
AREAS...MORE SEASONABLE FOR THIS TIME OF YEAR.
HIGH PRESSURE RIDGE AXIS SLIDES SOUTHEAST ACROSS THE REGION
SATURDAY INTO SATURDAY NIGHT. 500 MB TROUGH MOVES EASTWARD INTO
THE REGION FRIDAY NIGHT AND EXITS BY LATER ON SATURDAY. NOT MUCH
MOISTURE TO WORK WITH DURING THIS TIME...WITH DRY AIR COLUMN PER
AREA FORECAST SOUNDINGS.
NAM ONLY MODEL TO PRODUCE LIGHT QPF OVER EASTERN IOWA/NORTHWEST
ILLINOIS LATER FRIDAY NIGHT INTO SATURDAY MORNING WITH PASSING 500
MB TROUGH. LEANED TOWARD DRIER LOOK OF GFS/ECMWF/CANADIAN MODELS
AND WENT WITH A DRY FORECAST FOR SATURDAY INTO SATURDAY NIGHT.
TEMPERATURES SHOULD REMAIN NEAR OR SLIGHTLY BELOW SEASONAL
NORMALS.
.LONG TERM...SUNDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE IS
MEDIUM.
ECMWF/GFS AREA SHOWING A DRY PERIOD SUNDAY INTO TUESDAY...WITH
HIGH PRESSURE MOVING EAST OF THE REGION. 500 MB FLOW GRADUALLY
BECOMES SOUTHWESTERLY DURING THIS PERIOD. SOUTH WINDS BRING
GRADUALLY MILDER AIR BACK INTO THE REGION SUNDAY INTO TUESDAY.
AREA FORECAST SOUNDINGS FROM GFS ARE FAIRLY DRY DURING THIS TIME.
CONTINUED THE DRY FORECAST THROUGH TUESDAY.
MODELS THEN CONTINUE TO SHOW BIG DIFFERENCES WITH THE STRONG LOW
TIMING AND PLACEMENT FOR WEDNESDAY AND BEYOND. THE GFS BRINGS THE
LOW NORTHEAST THROUGH THE UPPER MIDWEST WEDNESDAY INTO WEDNESDAY
NIGHT...WITH THE ECMWF AT LEAST 24 HOURS SLOWER. FOR NOW...WILL
USE CONSENSUS BLEND OF MODELS FOR POPS AND TEMPERATURES DURING
THIS TIME.
&&
.AVIATION/12Z TAFS/...
WIDESPREAD MVFR CIGS EXPECTED THIS MORNING WITH SOME IFR CIGS
ALSO UNTIL MID MORNING. THEN AS THE IFR MIXES OUT...MORE MOISTURE
WILL RESULT IN MVFR/LOWER VFR CIGS THIS AFTERNOON AND EVENING.
MVFR/IFR CONDITIONS IN A LINE OF SHOWERS AND SCATTERED
THUNDERSTORMS NEAR A STRONG COLD FRONT THAT WILL MOVE ACROSS
SOUTHERN WISCONSIN TONIGHT. THE LOW/MID LEVEL WINDS WILL INCREASE
AND BE QUITE STRONG JUST AHEAD OF THE FRONT.
&&
.MARINE...
MAINLY LIGHT FOG EXPECTED AS SOUTH WINDS INCREASE TODAY AHEAD OF
AN ADVANCING STRONG COLD FRONT. WINDS SHOULD REACH SMALL CRAFT
ADVISORY CONDITIONS THIS AFTERNOON. EXPECT A LINE OF
SHOWERS/SCATTERED THUNDERSTORMS WITH THE COLD FRONT TONIGHT...THEN
BRISK WEST WINDS TOWARDS SUNRISE BEHIND THE DEPARTING COLD FRONT.
SMALL CRAFT ADVISORY WINDS INTO FRIDAY AFTERNOON.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 3 PM CST FRIDAY
FOR LMZ645-646.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 3 PM CST FRIDAY FOR
LMZ643-644.
&&
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
FRIDAY THROUGH WEDNESDAY...WOODHazardous weather outlook, Nov 4, 9:46 PM CST, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 946 PM CST WED NOV 4 2015 WIZ046-047-051-052-056>060-062>072-060400- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 946 PM CST WED NOV 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AS A COLD FRONT MOVES THROUGH WISCONSIN. THERE WILL BE A MARGINAL RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS ARE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED. LMZ643>646-060400- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 946 PM CST WED NOV 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT AREAS OF DENSE FOG ARE EXPECTED TO RE-DEVELOP OVER THE NEAR SHORE WATERS OF LAKE MICHIGAN. A MARINE DENSE FOG ADVISORY REMAINS IN EFFECT NORTH OF NORTH POINT LIGHT TO SHEBOYGAN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY AREAS OF DENSE FOG WILL CONTINUE THURSDAY MORNING AS MILD...MOIST AIR MOVES ACROSS THE COOLER NEAR SHORE WATERS OF LAKE MICHIGAN. SOUTH WINDS AND WAVES COULD REACH SMALL CRAFT ADVISORY CONDITIONS LATER THURSDAY AS LOW PRESSURE APPROACHES THE LAKE SUPERIOR AREA. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT WITH A COLD FRONT. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS AS THE COLD FRONT MOVES THROUGH. THE PRIMARY RISK WILL BE STRONG... DAMAGING WINDS. WEST WINDS BEHIND THE FRONT WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA ON FRIDAY. WEST WINDS MAY BRIEFLY REACH GALE FORCE EARLY FRIDAY MORNING. REM WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.